Testicular pain, stopped finasteride 7 months ago

I took finasteride for almost 30 days exactly around june last summer, but quit due to noticing gyno coming on, once i hopped off the gyno has stopped progressing but i still have a slightly watery semen and just last week i started having ball ache, it started very mild but it’s just been getting worse and worse. i’m going to try to get recommended to a hormone specialist or something on monday. has anyone else had a new side effect come on this late after stopping fin use? should i be very worried or is this just something minor? i haven’t had any ed problems or libido problems that i can notice, but i’m afraid that’s next

There are many causes of testicular pain and if you are off finasteride for 7 months, it is likely that you have one of these other causes. See your family doctor

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =